Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The meaning of the form calculus in classical ideal theory


Author: Harley Flanders
Journal: Trans. Amer. Math. Soc. 95 (1960), 92-100
MSC: Primary 16.00; Secondary 12.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0113913-4
MathSciNet review: 0113913
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Flanders, Remark on Kronecker's theorem on forms, Proc. Amer. Math. Soc. vol. 3 (1952) p. 197. MR 0048497 (14:22c)
  • [2] H. Grell, Über die Gültigkeit der gewöhnlichen Idealtheorie in endlichen algebraischen Erweiterungen erster und zweiter Art, Math. Z. vol. 40 (1935-1936) pp. 503-505. MR 1545577
  • [3] E. Hecke, Vorlesungen über die Theorie der algebraischen Zahlen, Leipzig, 1923.
  • [4] D. Hilbert, Theorie der algebraischen Zahlkörper, Gesammelte Abhandlungen I, 1932; also Jber. Deutsch. Math. Verein. vol. 4 (1897) pp. 175-546.
  • [5] L. Kronecker, Grundzüge einer arithmetischen Theorie der algebraischen Grössen, Berlin, 1882.
  • [6] O. F. G. Schilling, Theory of valuations, New York, 1950. MR 0043776 (13:315b)
  • [7] B. L. Van der Waerden, Moderne algebra II, Berlin, 1940.
  • [8] H. Weyl, Algebraic theory of numbers, Princeton, 1940. MR 0002354 (2:37c)
  • [9] O. Zariski and P. Samuel, Commutative algebra I, New York, 1958.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.00, 12.00

Retrieve articles in all journals with MSC: 16.00, 12.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0113913-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society